# SDR CALA0800429

- Difficulty date: May 9, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 35,930 hours, 18,756 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 452329
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE IN MID CABIN, HEARD GRINDING NOISE AT THE SAME TIME.  TROUBLESHOT SYSTEM, REPLACED RECIRCULATION FAN.  OPS CHECKED GOOD, REF M/M 21-21-22 PG 401.  ROTABLE PARTS CHANGE WAS INDICATED - TT 0828156, S/N OFF 02329 FAN, AIR, DISTR OFF 03-2168-9-0001 2329 ON 03-2168-9-0001 3267.
